# SDR KOS2002F00000

- Difficulty date: April 1, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N498JR
- Make and model: Lear 35A
- Aircraft serial: 498
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4076
- Part serial: 94304
- Condition: Inoperative
- Location: Multiple Cell
- Part time: 2,351 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY INOPERATIVE.
